MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAP
Medical Device Problem Codes Mechanical Problem (1384); Environmental Compatibility Problem (2929); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level and insulin pump received motor error alarm and motor position encoder error.Customer stated that they are unable to describe the possible damage to the drive support cap.Customer stated the insulin pump was exposed to magnetic resonance image.Customer stated that insulin pump was not working now.Customer stated that she had a low blood glucose but she was comfortable to continue to troubleshooting.Customer already had a coca cola for her low blood sugar.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received motor error alarm during rewind due to motor encoder signal out of phase.Unable to perform the self-test, a21 error test, displacement test, rewind, basic occlusion test, occlusion test, prime or a33 test and excessive no delivery test due to motor error alarms noted.The information about blood glucose value was not included with initial report.The complete information has been included with this report.
 
Event or Problem Description
The customer's blood glucose value was 47 mg/dl.

Brand Name
530G INSULIN PUMP MMT-751NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9738013
Report Number3004209178-2020-73542
Device Sequence Number13946781
Product Code OZO
UDI-Device Identifier00643169404335
UDI-Public(01)00643169404335
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAP
Device Catalogue NumberMMT-751NAP
Device Lot NumberA2751NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight54